# SDR GTIA2025022738765

- Difficulty date: February 24, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N642NK
- Make and model: Airbus A320-232
- Aircraft serial: 6586
- Aircraft time: 33,986 hours, 15,489 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865112
- Part serial: A8076RP
- Condition: Unwanted Deploy
- Location: Zone 800
- Part time: 4,290 hours, 2,018 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH OVERWING SLIDE INADVERTANTLY DEPLOYED. REFER TO AERSALE NR: M.W.O.: 004562 CARD:32375 & 32374
